Thread: Morning injection sucked!
06-07-2005, 05:06 PM #1
Morning injection sucked!
Whadda ya think............. I have done loads of needles in my time but this mornings' was terribly different. After the injection, (which went without a hiccup) I started to feel really light headed and dizzy and like I was going to throw up. I have never experienced this before. I had to lay down for ten minutes to collect myself. Afterward I felt fine. The only thing different was that I injected 3 cc's which I have never done at one time. N E one ever had this feeling before? I didn't quite fancy it to say the least! Cheers.
06-07-2005, 05:56 PM #2
N E one? Oh yeah, I forgot. Also, This morning was the first time I was injecting that early in the morning. I rolled out of bed, pricked myself ate and left. Another question to add to this. My Tues. AM shot I generally put together the night before because of lack of time in the AM. Is that a bad idea? Having three different compounds in one needle overnight? Ya figure they will breed into something terrible? haha kidding. But seriously.................
06-07-2005, 06:00 PM #3
Maybe you were nervous? I dunno...
I've only seen that happen once and that was when I injected a friend for the first time. He had to lay down on the bed cuz he felt faint but other then that he was fine that day until the day after when he whined like a sissy from a I P Cyp blast lol
06-07-2005, 06:12 PM #4
hahaha I didn't feel nervous............. Maybe deep down I was for whatever reason. Seems strange getting nervous after hundreds of self administered injections. My Tren really burns for a few days after.... Maybe I was dreading that!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)